EconPapers    
Economics at your fingertips  
 

Score Tests of Normality in Bivariate Probit Models

Anthony Murphy ()

Econometrics from EconWPA

Abstract: A relatively simple and convenient score test of normality in the bivariate probit model is derived. Monte Carlo simulations show that the small sample performance of the bootstrapped test is quite good. The test may be readily extended to testing normality in related models.

Keywords: Score test; bivariate probit; normality; Gram-Charlier series (search for similar items in EconPapers)
JEL-codes: C25 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2005-12-06
Note: Type of Document - pdf; pages: 10
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://econwpa.repec.org/eps/em/papers/0512/0512004.pdf (application/pdf)

Related works:
Journal Article: Score tests of normality in bivariate probit models (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpem:0512004

Access Statistics for this paper

More papers in Econometrics from EconWPA
Series data maintained by EconWPA ().

 
Page updated 2017-09-29
Handle: RePEc:wpa:wuwpem:0512004